# SDR CA190522019

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 61,088 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Tube
- Part number: 6425658503
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, YELLOW HYD SYS FLUID DEPLETED W/ASSOCIATED ECAM + LOSS OF SYSTEMS.  RESOLUTION YELLOW HYD FLUID LEAK FROM #2 ENG EDP CASE DRAIN LINE FOUND CRACKED. INSTALLED NEW HYD LINE WITH CLAMPS AND LEAK CHECKED OK AS PER AMM 29-13-00-710-002A. (TC# 20190522019)
